MathSciNet Relay Station
MathSciNet bibliographic data
MR2288194 (2007i:62002) 62-01 (62C05)
DeGroot, Morris H. Optimal statistical decisions. Reprint of the 1970 original. With a foreword by Joseph B. Kadane. Wiley Classics Library. Wiley-Interscience [John Wiley & Sons], Hoboken, NJ, 2004. xx+489 pp. ISBN: 0-471-68029-X
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement